Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On birth control, bv and yest infection , white, watery, thick discharge

Hi, I am 19 years old and have been sexually active with my boyfriend for two years. (we were each other s first and we ALWAYS use condoms , plus I m on birth control , Cryselle) Since August last year, I ve been treated for either a yeast infection or BV three times since. I m really getting tired of getting them. I feel like I m getting treated for one thing and it s actually causing something else (For example, I ll have BV, get treated for a yeast infection and I ll continue to have it.) Now, I have a distinct smell to it (it s not smelled through my clothes), there s a watery discharge , and sometimes, it ll be a white, thick discharge. I want to get rid of it for good! What exactly is it, and would it be the condom or my birth control causing them? Also, what would get rid of it permanently? Thank you!
Asked On : Sat, 19 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

As per your history of watery discharge per vagina and appearance as white and thick- it looks like candidial infection.
Condom or birth control pills do not cause it.
Usually clotrimazole works better.
Gyne-Lotrimin Cream applied vaginally for 7 days clears it.
If infection is severe , systemic treatment with drugs like nystatin and amphotericin B is required.
So consult gynecologist for p-v examination and further treatment as recurrences are more in candidial infection.

Best regards,
Dr. Neelam.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor